MathSciNet Relay Station
MathSciNet bibliographic data
MR1960122 42B25
Alfonseca, Angeles; Soria, Fernando; Vargas, Ana A remark on maximal operators along directions in ${\Bbb R}^2$. Math. Res. Lett. 10 (2003), no. 1, 41–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement